Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 18, NWS Tulsa, OK

April 20, 2025Franklin County, Arkansas

NWS Tulsa, OK issued this tornado warning at Apr 20, 2025, 7:32 AM CDT for Franklin County, Arkansas. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2025, 7:32 AM CDT (12:32 UTC)
Expired
Apr 20, 2025, 7:42 AM CDT
In force
10 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.5 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WFUS54 KTSA 201232
TORTSA
ARC047-201300-
/O.NEW.KTSA.TO.W.0018.250420T1232Z-250420T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
732 AM CDT Sun Apr 20 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  East central Franklin County in west central Arkansas...

* Until 800 AM CDT.

* At 732 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles north of Wiederkehr Village, moving northeast
  at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Franklin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3551 9371 3555 9378 3566 9370
TIME...MOT...LOC 1232Z 204DEG 24KT 3555 9373 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
248 
WWUS54 KTSA 201242
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
742 AM CDT Sun Apr 20 2025

ARC047-201251-
/O.CAN.KTSA.TO.W.0018.000000T0000Z-250420T1300Z/
Franklin AR-
742 AM CDT Sun Apr 20 2025

...THE TORNADO WARNING FOR EAST CENTRAL FRANKLIN COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened and has exited the 
warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3551 9371 3555 9378 3566 9370
TIME...MOT...LOC 1240Z 204DEG 24KT 3561 9370 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:52 AM CDT, 40 minutes earlier. Its key messages:

  • Updated at 340 AM CDT Sun Apr 20 2025
  • Showers and thunderstorms continue this morning into mid afternoon, with an increasing severe threat again including tornado potential by early afternoon. Localized heavy rains will worsen any ongoing flooding.
  • Drier weather returns Monday and Tuesday, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 20, 6:52 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
652 AM CDT Sun Apr 20 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 340 AM CDT Sun Apr 20 2025

  - Showers and thunderstorms continue this morning into mid
    afternoon, with an increasing severe threat again including
    tornado potential by early afternoon. Localized heavy rains
    will worsen any ongoing flooding.

  - Drier weather returns Monday and Tuesday, but unsettled
    weather resumes by midweek and continues into next weekend.

&&

.SHORT TERM...
(Today)
Issued at 340 AM CDT Sun Apr 20 2025

A large MCS is slowly winding down over the forecast area early
this morning, with only an isolated severe weather threat
remaining, especially in far northwest Arkansas.

Renewed convective development is expected later this morning as
the main upper low moves into Oklahoma and a surface low lifts
northeast across the state. This activity will strengthen by
midday into early afternoon, with some storms becoming severe,
especially from far eastern Oklahoma into northwest Arkansas. All
severe weather hazards including tornadoes will be possible. The
severe weather threat should then exit northwest Arkansas by mid
to late afternoon. Additional rainfall amounts of up to 1-2 inches
will be possible, which will aggravate any ongoing flooding
conditions. High temperatures today will range from the upper 60s
to mid 70s.

&&

.LONG TERM...
(Tonight through Saturday)
Issued at 340 AM CDT Sun Apr 20 2025

Dry weather will finally return Monday and Tuesday, with daytime
temperatures warming above the seasonal averages. Unsettled
weather returns by late Tuesday night through next weekend, with
daily thunderstorm chances as weak shortwaves move across the
southern plains in a west southwest flow aloft pattern. The NBM
pops remain too aggressive for each specific time period given the
overall nebulous pattern and thus have lowered them once again. A
weak cold front looks to move through around Friday, so storm
chances may drop slightly by Saturday, but will remain non zero.
Temperatures will likely remain near or slightly above the
seasonal averages through the entire forecast period.

&&

.AVIATION...
(12Z TAFS)
Issued at 652 AM CDT Sun Apr 20 2025

Ceilings varying from IFR to VFR along with rain showers and a few
thunderstorms will continue into mid morning across the CWA. By
mid morning MVFR to VFR conditions and scattered showers are
expected ahead of a more defined line of convection forecast to
develop/move into the CWA. This line of strong to severe
convection is forecast to quickly move from west to east through
the region ahead of the cold front finally moving through the
region. Within the convection, IFR/MVFR conditions, gusty to
strong winds and heavy rainfall are all possible. Precipitation
should taper off and exit northwest Arkansas TAF sites by late
afternoon. Behind the precip, scattered to broken VFR ceilings
should become common through late afternoon. Cloud cover on the
backside of a low pressure system moving through the region looks
to spread MVFR ceilings back into northeast Oklahoma and northwest
Arkansas this evening into the overnight hours. These return
clouds look to hold in far northwest Arkansas through the end of
the TAF period. Also behind the precip will be gusty west to
southwesterly winds which should weaken Sunday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  46  76  54 / 100   0   0   0
FSM   74  49  79  53 /  90  10   0   0
MLC   72  47  78  53 /  80   0   0   0
BVO   68  41  76  50 / 100   0   0   0
FYV   72  45  74  48 / 100  10   0   0
BYV   72  47  74  51 / 100  10   0   0
MKO   72  46  77  52 /  90   0   0   0
MIO   70  43  73  52 /  90  10   0   0
F10   70  45  77  53 /  90   0   0   0
HHW   72  48  78  53 /  80   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ049-053>076.

AR...Flood Watch through this evening for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...20
Hazardous weather outlook, Apr 20, 5:28 AM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
528 AM CDT Sun Apr 20 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
528 AM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES
THROUGH TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northwest Arkansas.
	ONSET...Early Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Around Noon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Mid Morning.

DISCUSSION...
Scattered to numerous showers and thunderstorms will continue this
morning as an upper level storm system moves into Oklahoma from
the southwest. By late morning, a line of storms is expected to
develop along a cold front that will sweep east across the area
late this morning and this afternoon. This line of storms will
intensify as it moves rapidly east into northwest Arkanss early
this afternoon, with all severe weather hazards including
tornadoes possible. Locally heavy rainfall of 1-2 inches will also
be possible in some places, which will aggravate the flooding that
occurred overnight. The showers and storms will move east out of
the area by late this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
After a couple dry days Monday and Tuesday, unsettled weather will
return late Tuesday night through the rest of the week, with
scattered thunderstorms expected each day. Some severe weather and
heavy rain potential will exist during this time period, but
details remain unclear at this time.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 20, 2:01 AM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Sun Apr 20 2025

ARZ001-OKZ063-068-069-200730-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
201 AM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...
SOUTHEASTERN DELAWARE...NORTHERN ADAIR AND EASTERN CHEROKEE COUNTIES
THROUGH 230 AM CDT...

At 201 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Twin Oaks to 2 miles south of Eldon to near
Cookson. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Gentry...                         Lake Francis...
Eldon...                          Proctor...
Christie...                       Decatur...
Ballard...                        Siloam Springs...
Scraper...                        Cherokee City...
Watts...                          West Siloam Springs...
Natural Falls State Park...       Colcord...
Oaks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3641 9444 3610 9451 3610 9455 3605 9454
      3575 9498 3613 9490
TIME...MOT...LOC 0701Z 242DEG 33KT 3617 9480 3589 9483 3573 9494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 20, 2:31 AM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT Sun Apr 20 2025

ARZ010-019-OKZ069-072-200830-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
231 AM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAWFORD...SOUTH CENTRAL
WASHINGTON...EASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH
330 AM CDT...

At 230 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Bunch to 2 miles west of
Gans. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Shibley...                        Natural Dam...
Devils Den State Park...          Concord...
Strickler...                      Blackburn...
Figure Five...                    Roland...
Lee Creek...                      Uniontown...
Odell...                          Dora...
Van Buren...                      Furry...
Cedarville...                     Muldrow...
Short...                          Rudy...
Alma...                           West Fork...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 11.
 Interstate 40 in Oklahoma between mile markers 314 and 328.
 Interstate 540 between mile markers 1 and 4.
 Interstate 49 between mile markers 22 and 25, and between mile
markers 50 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

&&

LAT...LON 3544 9424 3542 9435 3545 9441 3540 9443
      3535 9469 3571 9467 3591 9418
TIME...MOT...LOC 0730Z 243DEG 21KT 3573 9468 3538 9473

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 2:46 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
246 AM CDT Sun Apr 20 2025

ARZ019-OKZ069-072-200815-
Crawford AR-Adair OK-Sequoyah OK-
246 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD...CENTRAL
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH 315 AM CDT...

At 246 AM CDT, Doppler radar indicated a strong thunderstorm near
Sallisaw, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Brushy Lake State Park...         Sallisaw...
Brushy...                         Mc Key...
Bunch...                          Marble City...
Gans...

This includes Interstate 40 in Oklahoma between mile markers 300 and
315.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3534 9469 3540 9495 3568 9477 3578 9450
      3576 9449 3576 9441
TIME...MOT...LOC 0746Z 207DEG 52KT 3543 9481

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 4:19 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Sun Apr 20 2025

ARZ001-002-200945-
Carroll AR-Benton AR-
419 AM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BENTON AND
NORTHWESTERN CARROLL COUNTIES THROUGH 445 AM CDT...

At 419 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Beaver to 5 miles north of War
Eagle. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beaver...                         Grandview...
Pleasant Ridge...                 Oak Hill...
Eureka Springs...                 Beaver Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3640 9357 3626 9402 3650 9375 3650 9349
TIME...MOT...LOC 0919Z 222DEG 46KT 3648 9371 3635 9391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 6:08 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
608 AM CDT Sun Apr 20 2025

ARZ019-020-201145-
Franklin AR-Crawford AR-
608 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN AND EAST
CENTRAL CRAWFORD COUNTIES THROUGH 645 AM CDT...

At 607 AM CDT, Doppler radar indicated a strong thunderstorm near
Mulberry, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Mulberry...
Cass...                           Barnes...
Redding...                        Watalula...
Toney...                          Turners Bend...
Cecil...                          Lonelm...
Taft...                           Ozark...
Cravens...                        Paradise...
Dyer...                           Wiederkehr Village...

This includes Interstate 40 in Arkansas between mile markers 18 and
38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3555 9370 3538 9402 3543 9407 3544 9407
      3545 9408 3552 9416 3577 9373 3577 9370
TIME...MOT...LOC 1107Z 232DEG 38KT 3550 9402

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 6:45 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 AM CDT Sun Apr 20 2025

ARZ011-020-201215-
Madison AR-Franklin AR-
645 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 715 AM CDT...

At 645 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Cass, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Dutton...                         Cass...
Red Star...                       Pettigrew...
St. Paul...                       Redding...
Weathers...                       Kingston...
Witter...                         Brashears...
Combs...                          Turners Bend...
Taft...                           Boston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3577 9352 3576 9354 3577 9370
      3566 9370 3561 9378 3573 9391 3574 9391
      3575 9389 3576 9389 3576 9392 3609 9355
      3600 9345 3597 9345
TIME...MOT...LOC 1145Z 227DEG 34KT 3574 9379

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton34 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Apr 20, 2:31 AM CDTSpecial Weather StatementTSACrawford59 min
Apr 20, 3:14 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Washington5 hr
Apr 20, 3:14 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Madison, Washington46 min
Apr 20, 3:15 AM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 20, 3:43 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Apr 20, 4:19 AM CDTSpecial Weather StatementTSACarroll26 min
Apr 20, 6:08 AM CDTSpecial Weather StatementTSAFranklin37 min
Apr 20, 6:38 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian15 min
Apr 20, 6:45 AM CDTSpecial Weather StatementTSAMadison30 min
Apr 20, 7:18 AM CDTSevere Thunderstorm WarningTSAFranklin27 min
Apr 20, 7:47 AM CDTSevere Thunderstorm WarningTSAMadison30 min
Apr 20, 7:51 AM CDTSpecial Weather StatementTSACarroll24 min
Apr 20, 7:54 AM CDTSevere Thunderstorm WarningTSACarroll19 min
Apr 20, 7:57 AM CDTSpecial Weather StatementTSABenton, Washington33 min
Apr 20, 8:12 AM CDTSpecial Weather StatementTSAMadison33 min
Apr 20, 8:33 AM CDTSpecial Weather StatementTSABenton42 min
Apr 20, 8:45 AM CDTSpecial Weather StatementTSACarroll45 min
Apr 20, 9:18 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Washington117 min
Apr 20, 1:26 PM CDTSpecial Weather StatementTSACrawford, Washington49 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningTSACrawford, Washington48 min
Apr 20, 1:47 PM CDTSevere Thunderstorm WarningTSABenton28 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningTSABenton, Washington37 min
Apr 20, 2:16 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian, Washington44 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSASebastian26 min
Apr 20, 2:24 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll, Madison, Washington66 min
Apr 20, 2:40 PM CDTTornado WarningTSACrawford, Madison, Washington21 min
Apr 20, 2:44 PM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 20, 2:54 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington51 min
Apr 20, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll, Madison54 min
Apr 20, 3:21 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison54 min

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.